# SDR DXTA2022032859060

- Difficulty date: March 28, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800196
- Aircraft time: 12,642 hours, 8,384 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pump
- Part number: 3C201
- Part serial: 11BC140
- Condition: Defective
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL PRESSURE INDICATION: WHILE CROSSFEEDING FROM L TANK, FUEL PRESS LOW L. CASS  MESSAGE CAME ON MOMENTAIRLY FOLLOWED BY FUEL BOOST PUMP ON L CASS MESSAGE. FUEL BOOST PUMP ON R  CASS MESSAGE THEN CAME ON ALSO.//CORRECTIVE ACTION// REMOVED AND REPLACED LEFT BOOST PUMP ASSY WITH AN OVERHAULED ASSY
IAW CE680 MM 28-20-10, OPS AND LEAK CHECKS GOOD,
